T. Then, T h+m (? i ) ? I with g < h + m < m, in contradiction with the hypothesis that m ? E I,T (? i )

S. Div-(-i, If v = r, the proof that I is admissible for S is complete. Otherwise, the proof that v ? Div(I, S) is similar to the proof for u. Conversely, if I is admissible for S, there is some x ? Sep(S) and g ? E I,S (x) such that u = S g (x) But x = T m (? i )

P. Arnoux and G. Rauzy, Repr??sentation g??om??trique de suites de complexit?? $2n+1$, Bulletin de la Soci&#233;t&#233; math&#233;matique de France, vol.119, issue.2, pp.199-215, 1991.
DOI : 10.24033/bsmf.2164

URL : http://www.numdam.org/article/BSMF_1991__119_2_199_0.pdf

P. Balá?i, Z. Masáková, and E. Pelantová, Factor versus palindromic complexity of uniformly recurrent infinite words, Theoretical Computer Science, vol.380, issue.3, pp.266-275, 2007.
DOI : 10.1016/j.tcs.2007.03.019

L. Balková, E. Pelantová, and W. Steiner, Sequences with constant number of return words, Monatshefte f??r Mathematik, vol.22, issue.3-4, pp.3-4251, 2008.
DOI : 10.1007/s00605-008-0001-2

L. Bartholdi, Growth of Groups and Wreath Products, 2014.
DOI : 10.1017/9781316576571.003

J. Berstel, C. De-felice, D. Perrin, C. Reutenauer, and G. Rindone, Bifix codes and Sturmian words, Journal of Algebra, vol.369, pp.146-202, 2012.
DOI : 10.1016/j.jalgebra.2012.07.013

URL : https://hal.archives-ouvertes.fr/hal-00793907

J. Berstel, D. Perrin, and C. Reutenauer, Codes and automata, volume 129 of Encyclopedia of Mathematics and its Applications, 2010.

V. Berthé, C. De-felice, V. Delecroix, F. Dolce, J. Leroy et al., Specular sets, Combinatorics on Words, Spinger LNCS, 2015.

V. Berthé, C. De-felice, F. Dolce, J. Leroy, D. Perrin et al., Acyclic, connected and tree sets, Monatshefte f??r Mathematik, vol.18, issue.3???4, pp.521-550
DOI : 10.1007/BF02574174

V. Berthé, C. De-felice, F. Dolce, J. Leroy, D. Perrin et al., Bifix codes and interval exchanges, Journal of Pure and Applied Algebra, vol.219, issue.7, pp.2781-2798
DOI : 10.1016/j.jpaa.2014.09.028

V. Berthé, C. De-felice, F. Dolce, J. Leroy, D. Perrin et al., The finite index basis property, Journal of Pure and Applied Algebra, vol.219, issue.7, pp.2521-2537, 2015.
DOI : 10.1016/j.jpaa.2014.09.014

V. Berthé, C. De-felice, F. Dolce, J. Leroy, D. Perrin et al., Maximal bifix decoding, Discrete Mathematics, vol.338, issue.5, pp.725-742
DOI : 10.1016/j.disc.2014.12.010

V. Berthé, V. Delecroix, F. Dolce, D. Perrin, C. Reutenauer et al., Return words of linear involutions and fundamental groups, Ergodic Theory and Dynamical Systems, vol.34, issue.03, 2015.
DOI : 10.1017/S0143385700008580

A. Blondin-massé, S. Brlek, S. Labbé, and L. Vuillon, Palindromic complexity of codings of rotations, Theoretical Computer Science, vol.412, issue.46, pp.6455-6463, 2011.
DOI : 10.1016/j.tcs.2011.08.007

C. Boissy and E. Lanneau, Dynamics and geometry of the Rauzy???Veech induction for quadratic differentials, Ergodic Theory and Dynamical Systems, vol.34, issue.03, pp.767-816, 2009.
DOI : 10.2307/2007091

URL : https://hal.archives-ouvertes.fr/hal-00403488

M. D. Boshernitzan and C. R. Carroll, An extension of Lagrange???s theorem to interval exchange transformations over quadratic fields, Journal d'Analyse Math??matique, vol.115, issue.1, pp.21-44, 1997.
DOI : 10.1007/978-4-431-68174-8

D. Michael and . Boshernitzan, Rank two interval exchange transfor- mations. Ergodic Theory Dynam, Systems, vol.8, issue.3, pp.379-394, 1988.

J. Cassaigne, Complexité et facteurs spéciaux, Bull. Belg. Math. Soc. Simon Stevin Journées Montoises, vol.4, issue.1, pp.67-88, 1994.

J. Cassaigne, S. Ferenczi, and A. Messaoudi, M??lange faible et valeurs propres pour les suites d???Arnoux-Rauzy, Annales de l???institut Fourier, vol.58, issue.6, pp.1983-2005, 2008.
DOI : 10.5802/aif.2403

P. M. Cohn, Free rings and their relations, 1985.

I. P. Cornfeld, S. V. Fomin, and Y. G. , Sina? ?. Ergodic theory, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 1982.

T. Coulbois, A. Hilion, and M. Lustig, R-trees and laminations for free groups. I. Algebraic laminations, J. Lond. Math. Soc, issue.23, pp.78723-736, 2008.
DOI : 10.1112/jlms/jdn052

URL : https://hal.archives-ouvertes.fr/hal-00094735

M. Ethan, G. A. Coven, and . Hedlund, Sequences with minimal block growth, Math. Systems Theory, vol.7, pp.138-153, 1973.

C. Danthony and A. Nogueira, Involutions linéaires et feuilletages mesurés, C. R. Acad. Sci. Paris Sér. I Math, vol.307, issue.8, pp.409-412, 1988.

C. Danthony and A. Nogueira, Measured foliations on nonorientable surfaces, Annales scientifiques de l'??cole normale sup??rieure, vol.23, issue.3, pp.469-494, 1990.
DOI : 10.24033/asens.1608

URL : http://www.numdam.org/article/ASENS_1990_4_23_3_469_0.pdf

L. Pierre-de and . Harpe, Topics in geometric group theory. Chicago Lectures in Mathematics, 2000.

F. Dolce, R. Kyriakoglou, and J. Leroy, Decidable properties of extension graphs for substitutive languages, 2016.

F. Dolce and D. Perrin, Interval exchanges, admissibility and branching Rauzy induction, RAIRO - Theoretical Informatics and Applications
DOI : 10.1051/ita/2017004

URL : https://hal.archives-ouvertes.fr/hal-01367715

F. Dolce and D. Perrin, Enumeration Formul?? in Neutral Sets, DLT 2015, Spinger LNCS, 2015.
DOI : 10.1007/978-3-319-21500-6_17

URL : http://arxiv.org/abs/1503.06081

F. Dolce and D. Perrin, Neutral and tree sets of arbitrary characteristic, Theoretical Computer Science, vol.658, 2016.
DOI : 10.1016/j.tcs.2016.01.008

URL : https://hal.archives-ouvertes.fr/hal-01367718

X. Droubay, J. Justin, and G. Pirillo, Episturmian words and some constructions of de Luca and Rauzy, Theoretical Computer Science, vol.255, issue.1-2, pp.539-553, 2001.
DOI : 10.1016/S0304-3975(99)00320-5

F. Durand, A characterization of substitutive sequences using return words, Discrete Mathematics, vol.179, issue.1-3, pp.89-101, 1998.
DOI : 10.1016/S0012-365X(97)00029-0

URL : https://hal.archives-ouvertes.fr/hal-00303319

F. Durand, J. Leroy, and G. Richomme, Do the properties of an S-adic representation determine factor complexity?, J. Integer Seq, vol.16, issue.2, 2013.
URL : https://hal.archives-ouvertes.fr/lirmm-00797654

S. Ferenczi, Rank and symbolic complexity. Er- godic Theory Dynam, Systems, vol.16, issue.4, pp.663-682, 1996.
DOI : 10.1017/s0143385700009032

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

S. Ferenczi and L. Q. Zamboni, Languages of k-interval exchange transformations. Bull. Lond, Math. Soc, vol.40, issue.4, pp.705-714, 2008.

J. Fickenscher, Decoding Rauzy induction: An answer to bufetov's general question, 2016.

N. and P. Fogg, Episturmian words: a survey, Lecture Notes in Mathematics Theor. Inform. Appl, vol.1794, issue.433, pp.403-442, 2002.

A. Glen, J. Justin, S. Widmer, and L. Q. Zamboni, Palindromic richness, European Journal of Combinatorics, vol.30, issue.2, pp.510-531, 2009.
DOI : 10.1016/j.ejc.2008.04.006

URL : https://hal.archives-ouvertes.fr/hal-00865934

Y. Jullian, An algorithm to identify automorphisms which arise from self-induced interval exchange transformations, Mathematische Zeitschrift, vol.115, issue.1, pp.33-55, 2013.
DOI : 10.2307/1971391

J. Justin and L. Vuillon, Return words in Sturmian and episturmian words, RAIRO - Theoretical Informatics and Applications, vol.34, issue.5, pp.343-356, 2000.
DOI : 10.1051/ita:2000121

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

I. Kapovich and A. Myasnikov, Stallings Foldings and Subgroups of Free Groups, Journal of Algebra, vol.248, issue.2, pp.608-668, 2002.
DOI : 10.1006/jabr.2001.9033

M. Keane, Interval exchange transformations, Mathematische Zeitschrift, vol.141, issue.1, pp.25-31, 1975.
DOI : 10.1007/BF01236981

P. K?rka, Topological and symbolic dynamics, of Cours Spécialisés [Specialized Courses]. Société Mathématique de France, 2003.

S. Labbé, E. Pelantová, and . Starosta, On the Zero Defect Conjecture, European Journal of Combinatorics, vol.62, 2016.
DOI : 10.1016/j.ejc.2016.12.006

J. Leroy, An s-adic characterization of ternary tree sets, 2014.

L. Lopez and P. Narbel, Lamination languages. Ergodic Theory Dynam, Systems, vol.33, issue.6, pp.1813-1863, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00976412

M. Lothaire, Algebraic combinatorics on words, volume 90 of Encyclopedia of Mathematics and its Applications, 2002.

C. Roger, P. E. Lyndon, and . Schupp, Combinatorial group theory, Classics in Mathematics, 2001.

W. Magnus, A. Karrass, and D. Solitar, Combinatorial group theory, 2004.

T. Miernowski and A. Nogueira, Exactness of the Euclidean algorithm and of the Rauzy induction on the space of interval exchange transformations, Ergodic Theory and Dynamical Systems, vol.34, issue.01, pp.221-246, 2013.
DOI : 10.5802/aif.1517

M. Morse and G. A. Hedlund, Symbolic Dynamics II. Sturmian Trajectories, American Journal of Mathematics, vol.62, issue.1/4, pp.1-42, 1940.
DOI : 10.2307/2371431

A. Nogueira, Almost all interval exchange transformations with flips are nonergodic. Ergodic Theory Dynam, Systems, vol.9, issue.3, pp.515-525, 1989.
DOI : 10.1017/s0143385700005150

A. Nogueira, B. Pires, and S. Troubetzkoy, Orbit structure of interval exchange transformations with flip, Nonlinearity, vol.26, issue.2, pp.525-537, 2013.
DOI : 10.1088/0951-7715/26/2/525

URL : https://hal.archives-ouvertes.fr/hal-00965040

V. I. Oseledec, The spectrum of ergodic automorphisms, Dokl. Akad. Nauk SSSR, vol.168, pp.1009-1011, 1966.

E. Pelantová and . Starosta, Palindromic richness for languages invariant under more symmetries, Theoretical Computer Science, vol.518, pp.42-63, 2014.
DOI : 10.1016/j.tcs.2013.07.021

G. Rauzy, ´ Echanges d'intervalles et transformations induites, Acta Arith, vol.34, issue.4, pp.315-328, 1979.

C. Reutenauer, Une Topologie du Mono??de Libre, Semigroup Forum, vol.3, issue.1, pp.33-4993, 1979.
DOI : 10.1007/BF02574174

A. Skripchenko, Symmetric interval identification systems of order three, Discrete and Continuous Dynamical Systems, vol.32, issue.2, pp.643-656, 2012.
DOI : 10.3934/dcds.2012.32.643

]. Tan, Z. Wen, and Y. Zhang, The structure of invertible substitutions on??a??three-letter alphabet, Advances in Applied Mathematics, vol.32, issue.4, pp.736-753, 2004.
DOI : 10.1016/S0196-8858(03)00102-7

A. William and . Veech, Finite group extensions of irrational rotations, Conference on Ergodic Theory and Topological Dynamics (Kibbutz Lavi, pp.240-259, 1974.

M. Viana, Ergodic Theory of Interval Exchange Maps, Revista Matem??tica Complutense, vol.19, issue.1, pp.7-100, 2006.
DOI : 10.5209/rev_REMA.2006.v19.n1.16621

URL : http://webdoc.sub.gwdg.de/ebook/serien/e/IMPA_A/461.pdf

L. Vuillon, On the number of return words in infinite words constructed by interval exchange transformations, Pure Math. Appl. (PU.M.A.), vol.18, pp.3-4345, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00387963

J. Yoccoz, Interval exchange maps and translation surfaces In Homogeneous flows, moduli spaces and arithmetic, Clay Math. Proc. Amer. Math. Soc, vol.10, pp.1-69, 2010.

A. Zorich, Deviation for interval exchange transforma- tions. Ergodic Theory Dynam, Systems, vol.17, issue.6, pp.1477-1499, 1997.